BIROn - Birkbeck Institutional Research Online

    New upper bounds on the spreads of the sporadic simple groups

    Fairbairn, Ben (2012) New upper bounds on the spreads of the sporadic simple groups. Communications in Algebra 40 (5), pp. 1872-1877. ISSN 0092-7872.

    [img]
    Preview
    Text (Refereed)
    Communication_Fairbairn_spread.pdf - Author's Accepted Manuscript

    Download (236kB) | Preview

    Abstract

    We give improved upper bounds on the exact spreads of many of the larger sporadic simple groups, in some cases improving on the best known upper bound by several orders of magnitude.

    Metadata

    Item Type: Article
    Additional Information: This is an Author's Accepted Manuscript of an article published in Communications in Algebra 40(5), pp.1872-1877, May 2012, copyright Taylor & Franci], available online at: http://www.tandfonline.com/http://10.1080/00927872.2011.559183
    Keyword(s) / Subject(s): Exact spread, Sporadic simple group
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Ben Fairbairn
    Date Deposited: 25 Jan 2013 10:00
    Last Modified: 29 Jul 2019 06:28
    URI: http://eprints.bbk.ac.uk/id/eprint/5416

    Statistics

    Downloads
    Activity Overview
    213Downloads
    145Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item